| Model Number |
TRUEMETRIX |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Codes |
Tingling (2171); Dizziness (2194)
| Date of Event |
05/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-58-user had an inaccurate reference: self: the person is using themselves as the reference or how they feel at the time they run the blood test.Test strip udi# (b)(4).Note: manufacturer contacted customer (several attempts) in a follow-up call in order to ensure the customer's condition since the initial call - unable to establish contact with the customer at this time.Product notification letter sent to customer to contact customer care.
Event or Problem Description
Consumer reported complaint for low blood glucose results accompanied by symptoms.The customer is concerned with results obtained of 92mg/dl (non fasting).The expected fasting blood glucose test result range is 129 to 140mg/dl or 170 to 180mg/dl non-fasting.The customer did report symptoms of tingling feet and feeling lightheaded.Medical attention is not reported as a result of the actual blood glucose results.The product is stored by customer according to specification in the living room.During the call on (b)(6) 2018, a back to back blood test was performed non-fasting by the customer and produced test results of 99 and 97mg/dl using true metrix meter.The test strip lot manufacturer's expiration date is 08/21/2019 and open vial date is (b)(6) 2018.The meter memory was reviewed for previous test result history: (date/time not stored correctly) (b)(6).